Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

Ecstasy & Acid Reflux

Can using ecstasy cause acid reflux?  I used ecstasy quite a while back numerous times through the course of a few years, haven't touched it consistently now for about 8 years, but I now have acid reflux pretty regularly, just wondering if the ecstasy may have caused it.
5 Responses
Avatar universal
anyone?
Avatar universal
Sorry im dont know the answer to ur question but i was intrested in your ecstacy story. Could u plz tell me how much and how often u used?  Do u feel anykind of noticeable brain dmg? I am very curious because last week I experimented with x and now ive done alot of research and am not going to do it anymore but I want to know whats in store for me if anything. Heres my story if your intrested.

I took 4 pills of pure mdma powder in gelcaps and when it kicked in I felt like superman. A rush of energy soared through me and i didnt know what to do but stand up. It felt like what my friend described as taking a hit of crack felt like. I picked up my guitar and was jamming it and was imagining how it must feel like to be a rockstar playing ur music in front of millions of ppl. what a high it must be! Out of nowhere my jaw would move up and down uncontrollably faster than i could ever move on my own. That freaked me the **** out! nothing like that ever happened to me b4 and it was such a trippy experience. After A while i just vomitted out of nowhere, i didnt feel sick or anything. The worst part is I drank my own vomit(it was mostly water not vomit lookin stuff) but still wtf?!!!!!! True addict/chronic behavior. This was the first week i tried ex and 5 out of the 7 days i was rolling. Soooo addictive to me but i have an addictive personality.(smoke alot of weed and cigs). I stayed sober the night after and rolled 2 nights in a row after that and promised to myself never to do it again. A day or 2 after that i lost my wallet and had crazy depression, anger, and moodswings. Im a 18 yr old man and after losing my wallet i would want to cry and sumtimes did the next two days, not just because of the more than 200 dollars I lost but I wouldnt even know why I was crying while I was but i would cry even more even though I didnt know what I was crying about. Before that I cant recall the last time I cried(I know for sure its been a really long time). the **** has to be terrible for your brain don tdo it! especially after reading all this info about it on the net im never doing it again.
Avatar universal
wow. let me tell you my story.. I am 17 years old living in a small town in Utah. Here in this state, everyone got into raves. Yes i know how weird that is due to the population of Mormons lol but i decided i give it a try becuase it sounded fun. Sooo i experimented with ecstasy a few times before i actually "raved" and it didnt really work for me. My body just wouldnt take the effects. at first i thought it was just me getting ripped off and getting bunk pills but after like 6 tries and my friends rolling off the same thing i was, i figured i would just try it at a rave. sure enough i went and saw Deadmau5, which was the most incredible night of my life so far, and i rolled my *** off. but i got extremely sick not the day after but 2 days after the rave. this was july 19(the rave was july 17)  and i felt like i was gonna die for 3 days haha, but after that i just had the most awful cough and violent puking when i woke up every morning. i went to the doc and i was diagnosed with GERD(Gastroesophageal Reflux Disease) and the only cause of it that i can think of is me gettin sick from the roll. the only thing that i find helps it a little is marijuaha :) and not from smoking it or anything but because when i am high, it calms my stomach and i dont have these "attacks" where i feel i need to vomit violently.
1 Comments
I know this is years later and there’s a chance you won’t see this or respond but I’m currently in the exact same situation as you were and I just wanted to know if your GERD symptoms have stuck with you and lasted until now? I’m hoping this will go away, it really makes me regret ever even taking it to begin with.
Avatar universal
I am also living in a small town in utah!  but i rolled like 13 times in the past year.  the last time  i rolled, i got some pretty bad pills pretty much straight meth.  well i took 4 and the next day i had a terrible comedown i thought i was having a heart attack.  my heart was beating way fast and it burned in my chest.  it went on for almost 24 hours.  i was fine after that, but a couple weeks later i had a panic attack because i was feeling like i couldnt breathe.  ever since then i've felt like i can't get a deep breath and i've had a couple panic attacks because i get so freaked out.  i went to the doctor and he said i had anxiety and acid reflux.  but i rarely get heartburn, i just feel like i can't breathe and sometimes my chest hurts.  the weird thing is, my friend took 2 of the same pillsa couple weeks after i took them and has felt like she can't breathe ever since.  which is what makes me think it could be from the roll.  if anyone has a similar story/symptoms please share!
Avatar universal
i get this is like 7 odd years since you posted this but the emotional side of things like the crying is something ive always had as a symptom, lack of a better word, of my comedowns and a few friends get this too i think its normal because the MD has taken/used up a lot of your bodies serotonin which is what makes you feel happy and generally makes up your overall feeling of well-being, because these levels of serotonin are depleted you feel low and stuff, hence the phrase monday blues! Im sure i heard that serotonin is in the stomach somewhere that regulates your digestive system so this may be why the heartburn/acid reflux happens, cant say ive noticed that with myself before, well until today when i took a couple of pills but thats probably down to the crap in them and the cheap food and alcohol ive eaten an drank today too... maybe the stuff you had was cut with something? never buy it in powder or pre crushed if you are gonna get more make sure its a solid crystal an the colour of demerara sugar so kind of  tan/beige to brown.
And MacDaddyFresh im guessing that stomach thing went away after a while? the stuff is a bunch of chemicals so it probably is doing damage, like most drugs to your insides it just affects everyone in different ways.
and to WhatsTheDeal im having the tightness of the chest now i took two earlier, tbh i think they're more speed pills than anything else but feels like my chest is restricting my breathing and i have some horrible heartburn which like i said earlier cant ever recalling having after taking MD or any other pills, i guess it just depends on what its cut with and how each person's body reacts to it.
Sorry for the real long message though ha, I'm still a little wired and need to at least type since there's no one to chat nonsense at ha!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem